# SDR CALA9701150

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2 CRACK AT STATION 727A AND STRINGER 17L.  REMOVED DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED DOUBLER AND FILLER IN ACCORDANCE WITH SRM 53-30-3 FIG 25.
